EconPapers    
Economics at your fingertips  
 

Extension of the best approximation operator in Orlicz spaces and weak-type inequalities

Sergio Favier and Felipe Zò

Abstract and Applied Analysis, 2001, vol. 6, 1-14

Abstract:

We consider an extension of the best approximation operator from an Orlicz space L φ to the space L φ ′ , where φ ′ denotes the derivative of φ , and we prove a weak-type inequality in this space. Further, we obtain some strong inequalities for suitable L ψ spaces.

Date: 2001
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/6/935252.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/6/935252.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:935252

DOI: 10.1155/S1085337501000446

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:935252